# SDR GTIA2024052138128

- Difficulty date: May 19, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N921NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9339
- Aircraft time: 14,112 hours, 5,853 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: G Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

HYD G ENG 1 PUMP LO PRESS GREEN SYSTEM LO PRESS--
